Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 181, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 30, 2021, 11:24 PM CDT for Garza County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 11:24 PM CDT (04:24 UTC)
- Expired
- May 31, 2021, 12:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County Garza County, TX
The radar
The Lubbock radar (KLBB), 78 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
529
WUUS54 KLUB 310424
SVRLUB
TXC169-310530-
/O.NEW.KLUB.SV.W.0181.210531T0424Z-210531T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1124 PM CDT Sun May 30 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Southern Garza County in northwestern Texas...
* Until 1230 AM CDT.
* At 1124 PM CDT, a severe thunderstorm was located 9 miles south of
Post, moving east at 15 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
In addition to large hail, significant amounts of smaller hail is
likely. Accumulating hail can cause damage to crops, trees, and
vehicles.
&&
LAT...LON 3312 10148 3323 10113 3297 10112 3296 10147
TIME...MOT...LOC 0424Z 251DEG 15KT 3306 10140
HAIL...2.50IN
WIND...60MPH
$$
SINCAVAGE9 follow-up statements
066
WWUS54 KLUB 310436
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1136 PM CDT Sun May 30 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1136 PM CDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1136 PM CDT, a severe thunderstorm was located 8 miles south of
Post, moving east at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
In addition to large hail, significant amounts of smaller hail is
likely. Accumulating hail can cause damage to crops, trees, and
vehicles.
&&
LAT...LON 3313 10144 3323 10113 3297 10112 3296 10144
TIME...MOT...LOC 0436Z 251DEG 15KT 3308 10134
HAIL...2.00IN
WIND...60MPH
$$
SINCAVAGE799
WWUS54 KLUB 310439
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1139 PM CDT Sun May 30 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1139 PM CDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1139 PM CDT, a severe thunderstorm was located 7 miles northwest
of Justiceburg, or 8 miles southeast of Post, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
In addition to large hail, significant amounts of smaller hail is
likely. Accumulating hail can cause damage to crops, trees, and
vehicles.
&&
LAT...LON 3323 10113 3297 10112 3296 10141 3314 10141
TIME...MOT...LOC 0439Z 251DEG 15KT 3309 10132
HAIL...1.50IN
WIND...60MPH
$$
SINCAVAGE866
WWUS54 KLUB 310443
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1143 PM CDT Sun May 30 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1143 PM CDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1143 PM CDT, a severe thunderstorm was located 6 miles northwest
of Justiceburg, or 8 miles southeast of Post, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
In addition to large hail, significant amounts of smaller hail is
likely. Accumulating hail can cause damage to crops, trees, and
vehicles.
&&
LAT...LON 3303 10112 3300 10141 3314 10141 3323 10113
TIME...MOT...LOC 0443Z 251DEG 15KT 3310 10130
HAIL...1.50IN
WIND...60MPH
$$
SINCAVAGE596
WWUS54 KLUB 310457
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1157 PM CDT Sun May 30 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1157 PM CDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1156 PM CDT, a severe thunderstorm was located 5 miles north of
Justiceburg, or 9 miles southeast of Post, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3303 10112 3304 10134 3314 10141 3323 10113
TIME...MOT...LOC 0456Z 251DEG 15KT 3312 10124
HAIL...1.50IN
WIND...60MPH
$$
SINCAVAGE071
WWUS54 KLUB 310500
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1200 AM CDT Mon May 31 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1200 AM CDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1200 AM CDT, a severe thunderstorm was located 5 miles north of
Justiceburg, or 10 miles northwest of Lake Alan Henry, moving east at
15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3303 10112 3304 10131 3315 10137 3323 10113
TIME...MOT...LOC 0500Z 251DEG 15KT 3313 10122
HAIL...1.50IN
WIND...60MPH
$$
SINCAVAGE192
WWUS54 KLUB 310507
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1207 AM CDT Mon May 31 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1207 AM CDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1207 AM CDT, a severe thunderstorm was located 6 miles north of
Justiceburg, or 9 miles northwest of Lake Alan Henry, moving east at
15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3304 10122 3316 10132 3323 10113 3303 10112
TIME...MOT...LOC 0507Z 251DEG 15KT 3314 10119
HAIL...1.50IN
WIND...60MPH
$$
SINCAVAGE780
WWUS54 KLUB 310514
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1214 AM CDT Mon May 31 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1214 AM CDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1214 AM CDT, a severe thunderstorm was located 7 miles north of
Justiceburg, or 8 miles northwest of Lake Alan Henry, moving east at
15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3304 10120 3318 10126 3323 10113 3303 10112
TIME...MOT...LOC 0514Z 251DEG 15KT 3315 10115
HAIL...1.50IN
WIND...60MPH
$$
SINCAVAGE493
WWUS54 KLUB 310519 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1219 AM CDT Mon May 31 2021
TXC169-310530-
/O.CON.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1219 AM CDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GARZA COUNTY...
At 1219 AM CDT, a severe thunderstorm was located 8 miles north of
Lake Alan Henry, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lake Alan Henry and Justiceburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3304 10120 3318 10126 3323 10113 3303 10112
TIME...MOT...LOC 0519Z 251DEG 15KT 3316 10112
HAIL...1.00IN
WIND...60MPH
$$
SINCAVAGE053
WWUS54 KLUB 310523
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1223 AM CDT Mon May 31 2021
TXC169-310533-
/O.EXP.KLUB.SV.W.0181.000000T0000Z-210531T0530Z/
Garza TX-
1223 AM CDT Mon May 31 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARZA COUNTY WILL
EXPIRE AT 1230 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lubbock Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Garza County until 1230 AM CDT.
LAT...LON 3304 10120 3318 10126 3323 10113 3303 10112
TIME...MOT...LOC 0523Z 251DEG 15KT 3316 10111
$$
SINCAVAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:29 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, May 30, 6:29 PM CDT, 4 hours 55 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 629 PM CDT Sun May 30 2021 .AVIATION... VFR conditions are occurring at area terminals early this evening. Watching thunderstorms in eastern New Mexico which will gradually congeal into a line and sweep across the forecast area this evening impacting all terminals through early tomorrow morning. Gusty westerly winds, hail, and heavy rainfall will all be possible with these thunderstorms. Behind the thunderstorms there are some indications that IFR ceilings may return to the terminals however this will be dependent on how quickly the storms move east of the area. Ceilings will gradually improve by late morning and early afternoon. There is the potential for additional afternoon and early evening thunderstorms tomorrow however this activity is dependent on how tonights convection plays out therefore have let this mention out of the TAFs for now. /WCI && .PREV DISCUSSION... /issued 226 PM CDT Sun May 30 2021/ SHORT TERM... As advertised, convection is beginning to take shape across eastern New Mexico early this afternoon and will affect the region this evening and through the early morning hours on Monday. There is no real noticable short wave within the mid and upper level flow today. Winds aloft will continue to increase over a broad area which will act to increase the amount of large scale lift overhead. The mid and upper flow will also continue to back to the southwest this afternoon as a long wave trough moves across the western CONUS. The base of this trough was seen located off the coast of Baja California early this afternoon. Not much, if any, isolated activity is expected outside of the eastern New Mexico convection this afternoon. There is a notable lack of surface convergence over the South Plains and Rolling Plains. Possibly a very weak quasi- stationary front was draped across the area from northwest to southeast but that may be too generous. The main convective activity expected this evening will be a complex rolling in from eastern New Mexico. Thunderstorms have already initiated off of the Sacramento mountains of eastern New Mexico early this afternoon in a favorable environment and will continue to move into a favorable environment to sustain updrafts. Mixed layer CAPEs continue to climb at this time with values around 1500 J/kg at the moment. These values are expected to peak closer to 2000 J/kg later this afternoon. Good mid level lapse rates around 7C/km combined with deep layer shear of 30-40kt will support severe storms on the South Plains this evening. Initially, large hail will be the primary threat as storms make their way into Texas from New Mexico. But will likely transition to a wind threat as we lose the daytime heating. The other main threat will be heavy rainfall from these thunderstorms through at least Monday morning. Fatter CAPEs will exist over eastern New Mexico into the western South Plains but model soundings show skinnier CAPEs for most of the South Plains and Rolling Plains. NCAPE values were around 0.1 both on and off the caprock. This is indicative of slower updrafts providing more time for rainfall to develop. Furthermore, the warm cloud depth will increase through the evening providing for more efficient rainfall producing storms. The best warm cloud depths will be off the caprock as well as highest soil moisture values. Areas off the caprock will likely have the greatest flooding threat because of this but the threat will extend on the caprock as well. The upper low will move across the southwestern US overnight tonight. Additional lift from the upper low will brush the area Monday morning into the afternoon providing another chance of thunderstorms. However, severe potential will be low on Monday with less instability under cooler conditions. LONG TERM... The extended forecasts begins late Monday night with ongoing convection and potentially heavy rainfall at times, with strong to marginally severe storms possible too. The center of an upper level Pacific Low will begin to retrograde slightly and separate from a sharpening trough associated with the Polar Jet. This upper level broad shear axis will support lift from the mid-levels up, while a surface cold front gradually works south across our CWA during the early morning hours Tuesday. By Tuesday afternoon the cold front will be well south of the I20 corridor while a surface trough pushes east across the Texas Panhandle and South Plains. Rain chances begin to get more scattered for Tuesday afternoon into Wednesday as PWATS lower slightly, and the best forcing is well to our south. Chance POPs linger Tuesday night into Wednesday morning. By Wednesday afternoon upper level shortwaves embedded within a secondary trough recombining with the nearly stationary low over the southern Baja of Mexico, will present a chance at more strong to severe thunderstorms moving out of eastern New Mexico into the Texas Panhandle and South Plains amid northwest flow aloft. By Thursday afternoon the trough associated with the Polar Jet begins to exit east while the closed low remains almost stationary over the Baja, and an upper level ridge begins to amplify across the western CONUS. The GFS and ECMWF seem to be struggling with this transition somewhat. Along with mixed signals in the guidance, opportunities late in the week for more strong to severe convection and heavy rainfall will depend on how much surface heating can influence thermodynamic vertical profiles, though PWATS are progged to remain in the 0.9 t0 1.10 range into next weekend, so surface moisture recovery shouldn't be an issue. Overall temperatures are expected to be below normal through the week, as you'd expect with so much rainfall and cloud cover. && .LUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday morning for TXZ021>044. && 58/01/55
Hazardous weather outlook, May 30, 11:51 AM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1151 AM CDT Sun May 30 2021 TXZ021>044-311700- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1151 AM CDT Sun May 30 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. A line of thunderstorms, some severe, is expected to occur late this afternoon into the evening and affect the extreme southern Texas Panhandle, South Plains, and Rolling Plains. Heavy rainfall is expected. Rain rates within thunderstorms may locally exceed two to three inches per hour at times which will lead to a high threat of flooding, especially given the recent rainfall over the last week across the region. Damaging wind gusts up to 60 mph and large hail up to golf ball size will be possible initially, with the hail threat confined to isolated thunderstorms that form in the late afternoon. After thunderstorms form into a line, the main hazards will be flooding and localized damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Widespread thunderstorms are expected Monday and Monday night. Decreasing instability will bring a decreased threat for severe weather. However, isolated strong thunderstorms could become marginally severe or produce locally heavy rainfall. Thunderstorm chances will continue Tuesday through Saturday, and these storms will bring a risk for severe weather each day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 30, 8:49 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
849 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM FUNNEL CLOUD 3 W MORTON 33.72N 102.81W
05/30/2021 COCHRAN TX FIRE DEPT/RESCUE
&&
EVENT NUMBER LUB2100380
JWJLocal storm report, May 30, 8:51 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
851 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 4 W MORTON 33.72N 102.83W
05/30/2021 COCHRAN TX STORM CHASER
TREES DOWN
&&
EVENT NUMBER LUB2100381
JWJLocal storm report, May 30, 9:46 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
946 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FLOOD BROWNFIELD 33.18N 102.27W
05/30/2021 TERRY TX STORM CHASER
MINOR STREET FLOODING IN LOW-LYING AREAS IN THE CITY.
&&
EVENT NUMBER LUB2100382
JWJLocal storm report, May 30, 9:58 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
958 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLOOD SUNDOWN 33.46N 102.49W
05/30/2021 HOCKLEY TX FIRE DEPT/RESCUE
EIGHT INCHES OF RUNNING WATER ACROSS HIGHWAY 301
&&
EVENT NUMBER LUB2100383
JWJLocal storm report, May 30, 10:36 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1036 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM FLOOD LEVELLAND 33.58N 102.36W
05/30/2021 HOCKLEY TX TRAINED SPOTTER
MULTIPLE ROADS ACROSS HOCKLEY COUNTY UNDERWATER.
&&
EVENT NUMBER LUB2100384
JWJLocal storm report, May 30, 11:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1116 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 5 W MORTON 33.72N 102.85W
05/30/2021 E1.00 INCH COCHRAN TX STORM CHASER
&&
EVENT NUMBER LUB2100385
JWJThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:54 PM CDT | Areal Flood Advisory | LUB | Bailey, Cochran | 2 hr |
| May 30, 8:30 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 60 min |
| May 30, 8:40 PM CDT | Areal Flood Advisory | LUB | Bailey, Cochran, Lamb | 80 min |
| May 30, 9:00 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley, Lamb | 60 min |
| May 30, 9:20 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 25 min |
| May 30, 9:35 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 55 min |
| May 30, 9:40 PM CDT | Flash Flood Warning | LUB | Bailey, Cochran, Hockley, Lamb, Terry, Yoakum | 2 hr |
| May 30, 9:53 PM CDT | Areal Flood Advisory | LUB | Castro, Hale, Hockley, Lamb, Lubbock, Lynn and 2 more | 2 hr |
| May 30, 10:06 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 24 min |
| May 30, 10:23 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 22 min |
| May 30, 10:29 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 61 min |
| May 30, 11:06 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock, Lynn | 25 min |
| May 30, 11:11 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 49 min |
| May 30, 11:17 PM CDT | Areal Flood Advisory | LUB | Garza, Kent, Lynn | 2 hr |
| May 30, 11:33 PM CDT | Flash Flood Warning | LUB | Hale, Hockley, Lamb, Lubbock | 79 min |
| May 30, 11:38 PM CDT | Flash Flood Warning | LUB | Garza | 75 min |
| May 30, 11:49 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 65 min |
| May 30, 11:58 PM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock, Lynn, Terry | 92 min |
| May 31, 12:06 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 54 min |
| May 31, 12:07 AM CDT | Areal Flood Advisory | LUB | Crosby, Dickens, Floyd, Motley | 104 min |
| May 31, 12:58 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 62 min |
| May 31, 1:50 AM CDT | Areal Flood Advisory | LUB | Crosby, Dickens, Garza, Kent, King, Stonewall | 2 hr |
| May 31, 2:07 AM CDT | Special Weather Statement | LUB | Kent | 23 min |
| May 31, 2:26 AM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 64 min |
| May 31, 2:45 AM CDT | Special Weather Statement | LUB | Hall | 30 min |
| May 31, 2:54 AM CDT | Areal Flood Advisory | LUB | Childress, Hall | 2 hr |
| May 31, 3:26 AM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 34 min |
| May 31, 8:27 AM CDT | Areal Flood Advisory | LUB | Garza | 3 hr |
| May 31, 8:33 AM CDT | Areal Flood Advisory | LUB | Lubbock, Lynn, Terry | 117 min |
| May 31, 8:53 AM CDT | Areal Flood Advisory | LUB | Yoakum | 67 min |
| May 31, 12:54 PM CDT | Areal Flood Advisory | LUB | Hockley | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.